# SDR SWAA2015061940921

- Difficulty date: June 17, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 57,249 hours, 45,003 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 6554402
- Condition: Faulty
- Location: Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, IN CLIMB WITH FLAPS UP NR 3 LT IN TRANSIT LIGHT ON OVERHEAD ANNUNCIATOR ON.  R & R S172 NR 3 K FLAP UP SWITCH IAW AMM.
